MAUDE Adverse Event Report: QUICK-SET® PARADIGM®; QUICK-SET 46/6 PCC

QUICK-SET® PARADIGM®; QUICK-SET 46/6 PCC
Lot Number 5198341
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient reported that on the way to the bottom of the canyon while the patient was hiking, his continuous glucose monitoring system was going up when he noticed that his infusion set's tubing had detached from the quick release.The site location was patient's stomach and the pump was on the opposite side in relation to the site.The infusion had been in use for a few hours and the infusions were stored at home where there was air conditioning.There might have been stress or pull on the tubing as he was hiking but the pump was not dropped with the set connected to the patient's body.Reportedly, the infusion set's tubing had detached again, a day before this report, from the cannula housing on his body and his blood glucose level was reported to be 220 mg/dl.No further information available.

Brand Name
QUICK-SET® PARADIGM®
Common Device Name
QUICK-SET 46/6 PCC
MDR Report Key8635043
Report Number3003442380-2019-01490
Device Sequence Number1816029
Product Code FPA
UDI-Device Identifier05705244006232
UDI-Public05705244006232
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date07/01/2020
Device Lot Number5198341
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2018
Initial Report FDA Received Date05/23/2019
Patient Sequence Number1